An awkward vaccine side effect has been reported by a woman in Victoria in Australia, who claims that her body's "high beams" have been permanently switched on ever since she took the second dose of her Covid-19 vaccine. Melbourne-based content creator Tee Jay, who is a popular TikToker and has a huge Instagram follower base, shared her strange experience ever since getting jabbed.
Jay claimed that her 'headlights' remained on all the time, even when she sits next to a heater or the outside temperature soars to 40 degrees. And this happened after she took the second dose of the Pfizer Covidf-19 vaccine.
Strange Side Effects
Jay, who runs the Instagram and TikTok account wippa_snippa, said that her headlights are always on since taking the second dose of the Pfizer vaccine and she feels embarrassed about it. The "headlight" euphemism is typically used to describe the appearance of prominent nipples.
This generally happens during the cold weather. But Jay claims her nipples look prominent from underneath her clothes even during the peak of the summer.
Jay said that she initially didn't notice it herself that her nipples looked prominent and grew concerned and started investigating the matter only after several of her followers noticed it in her videos and sent her messages.
"So everyone's been pointing out to me that in all my videos you can see my headlights," Jay told viewers in a TikTok post.
"Yes I know. I can't help it, and I'm trying to work out why that's happening, especially on a 40-degree day."
Soon she was inundated with comments from women who had noticed the same side effect. She then investigated and found that many women claimed that they too had the same side effect and it was after they took the Pfizer second dose vaccine.
"I have and didn't know why, but I got Pfizer so this fits," said one woman.
Embarrassing Side Effect
Many men claimed that they too experienced the same side effect. "Come to think of it, me too," one man said.
"I'm the same. I am high beaming so much I'm drying my beach towels on them," said another.
"Wait until you get boosted, everything gets a lift," one woman said.
Others couldn't see the problem with the odd side effect. "I don't think it is an issue, and it is kind of rude to point out I think. People need to learn to keep their comments to themselves," one man said.
However, Jay said that she felt embarrassed with her headlights on. She said it was awkward that her "headlights" were on full display while doing regular daily tasks like grocery shopping.
That said, it's not the only breast-related side effect to have supposedly been caused by the Pfizer vaccine, with a huge number of women previously reporting noticeable growth. Many women noticed their breasts and lymph nodes had "swollen" after receiving their jabs, with the effect being dubbed the "Pfizer boob job".
Jay's strange claim about the weird side effect made her video quickly go viral, stirring up a conversation about whether or not it is appropriate to comment on someone's nipples in the first place.